# SDR 99ZZZX4058

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4320F
- Make and model: Piper PA-28-151
- Aircraft serial: 287715016
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: AT50U
- Condition: Malfunctioned
- Location: Cockpit
- Component: Narco, 47971
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER MALFUNCTIONS, MODE-C INOPERABLE.
